# SDR QXEA0201838

- Difficulty date: November 3, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 9,494 hours, 13,538 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - UPPER WING SKIN GOUGED JUST AFT OF PANEL 622AT.  REPAIRED IAW DHC-8 SRM 51-20-11 AND SRM 51-20-16.
